# SDR 2011FA0000058

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: General aviation
- Aircraft: N5582X
- Make and model: Beech F33A
- Aircraft serial: CE1353
- Aircraft time: 21,163 hours, 21,163 cycles
- Engine: Cont IO520BB
- Engine time: 47 hours, 47 cycles
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Strobe Light
- Part time: 1,505 hours, 6,020 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STROBE LIGHTS STAYED ON WHEN SWITCH WAS IN THE OFF POSITION.  ON TROUBLESHOOTING TECH FOUND THE CIRCUIT BREAKER/SWITCH TO BE AT FAULT.  AD 2008-13-17 HAD BEEN COMPLETED 1505 FLIGHT HOURS PRIOR.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
